# SDR A6WA201240211

- Difficulty date: December 29, 2011
- Submitted: April 12, 2012
- Operation: Air carrier
- Aircraft: N432AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7257
- Aircraft time: 28,249 hours, 27,371 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Bs 574-621
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LBL 27 FROM FS 574.00 TO FS 621.00 HAS CORROSION ON TOP CAP AND AROUND NUT PLATES INSTALLED SERVICEABLE TOP FLOORBEAM CAP ON LBL 27.0 FROM FS 574.00 TO FS 621.00 IAW SRM 51-42-06, 51-42-21, 51-41-02 & 51-21-16.
